# SDR HEEA0014662

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413A
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT WILL NOT FLASH.
